posted Sun, 11/20/2011 - 03:57
2092
first shot advice
ad
Well I had my first ever shot today, 1ml of sus with half a ml of deca. Should I feel any pain/sting at all because I have none what so ever. Which makes me feel I have bunk gear after what I've read about sus. I didn't buy it from.any of the sources here
- Bookmark
- 0
- 0
Any pip yet just curoius from the prop from that sus,, i feel mine day after ,,i inject it in my shoulders so i can still walk,,,i fell out my car once the shit hurt so damn bad,,lol..but god i love test prop...
nope nothing, that's why I'm dubious of it. have my second shot today, gonna give it until the end of next week and then bin it if dont see anything. ive bought some aburaihan from (censored)
AnonYou shouldn't feel the full effect of sustanon for 7-14 days.. some people take longer some people take less.. as for the deca you won't feel that for at least 4 weeks..You should also pin it 2 to 3 times a week depending on what your dosage you are shooting for.. pip is a lousy way to tell if you gear is dosed properly ..
If you're going to get PIP, it's going to be around 12 hours or so after. See how you feel tonight.
AnonThis is your very first cycle? and lack of pip has nothing to do with bunk gear. Furthermore, should you have side effects how will you KNOW which compound is causing them..Please tell me you have run a straight test cycle and now how it affects you..?? At the very least I HIGHLY recommend that you drop the deca ...
yes, this is my first injectable cycle although i have done quite a few oral cycles over the years,t-bol, dbol,winny, nap50's(t-bol being my favorite) as well as the pro-hormones, epi,x-tren,hdrol & sdrol, i have always run the correct pct following every cycle.
i do understand your point entirely regarding sides from the test or deca, i based my decision on running the deca on the fact that other than shut down, i got no side effects associated with any of the orals i've taken in the past and the deca is a low amount per week,half a ml(125mg's). i haven't gone into this cycle without researching the compounds and their relative effects, i do appreciate your thoughts and concerns greatly, its nice to know people still like to give correct advice.
but reading about pip as well as the effects of prop and experiencing are two different things my two pals who have a few injectable cycles under their belt decided to drop prop from their cycle because of all the threads saying how painful it can be, which is why i started this thread as i was expecting some stinging at least but as i stated, i got nothing except an ache from a needle in my arse.
the reason i thought it could be bunk is i'm using a ugl and they tend not to be as smooth as pharma, you guys helped me understand that and i thank you for that. i guess i'll know soon enough. i got some iranian test just in case it's rubbish
many thanks fella's
AnonI have an overall issue with "blends" first of all you don't know if the so called dosages are correct and you are really getting what you think you are. Second if you haven't had experience with the individual components you don't know what sides and benefits are from which component.. makes future cycles a bit foggy considering you will run other compounds in the future without knowing to expect. Often gear is called bunk .. not because the gear is bunk but because the diet is less than stellar. Diet is critical and all the pharma gear in the world can't offset a piss poor diet. Training is critical as well, so keep those things in mind as you evaluate your gear over the next coming months with the awareness that long acting esters are just that.. long acting and take 4-5 weeks for effects to be felt.
I don't look much like a fella.. well maybe the arms.. but you are welcome.
ooops,lol, i'm terribly sorry, i can be a doughnut at times.
Anon;-)
AnonPersonally I have never had pain from injecting Sus or Deca. Just did some Organon Sustanon (Pakistan) yesterday, pain free, and pretty sure it was the real deal. Of course there is always the possibility that I am wrong and that I have never actually had "real" Sus!! Anyway, if it's Sus blend, you shouldn't have to wait long before the propionate ester kicks in. If it doesn't, then could be a cause for concern. What lab made the gear, or was it pharma grade?
Cheers mate, I have read that prop stings as the body doesn't like the short esters, and the stinging is the bodys defensive system kicking. So I was expecting it to sting, but it didn't. I suppose were all different and its good to know not everyone gets its
Nasty81NateFirst off drop the deca.u don't need that on your first injectable y le ever. The pain your prolly looking for in call post injection pain (PIP), and sometimes you don't always get it if the gear is made well or like you suspect, it is bunk. PIP can not occur til a day or two after the shot.
What is the brand your doing? Also what are your stats too?
The reason I'm running deca is for the helping me with a long term injury that flares up when I start training heavy. I've done a lot of reading on it so I'm doing half a ml a week with my sus. I'm running a ugl named diamond sus 350. I have bought some pharma grade incase its bunk.
It was bought in Egypt and I've read about a lot of bunk gear from there